# SDR HEED95424

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N278X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Filter
- Part number: 7635109083103
- Condition: Chip Light
- Location: Xmsn
- Part time: 14 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRANSMISSION HAD TWO CHIP LIGHTS ON FLIGHT FROM SIKORSKY, FILTER REMOVED AND INSPECTED FOR METAL ALSO USED O'RING P/N M83248/1-238 AND 12 QTS OF DEXTRON II OIL.  REPLACED FILTER O'RING AND OIL AS INSTRUCTED BY SIKORSKY
